ID 111824
Author
Content Type
Departmental Bulletin Paper
Description
We show a connection formula of a linear q-differential equation satisfied by rϕr−1(0; b; q, x) where any element of b are not zero. We use a q-Laplace transformation to obtain an integral representation of solutions of the q-differential equation.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
51
Start Page
29
End Page
36
Sort Key
29
Published Date
2017
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology